# SDR SWAA2022031571097

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crease Beam
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE INNER CREASE BEAM BS 937 TO BS 1000 RBL-50 WL-208 / [01] REMOVED CORROISION ON ASD INNER CORD BS 937-BS 1000 RBL 50 WL 208 MAX MAT. LOSS 16'X2'X.018' ORIGINAL THICKNESS .080' FOUND TO BE OUT OF LIMITS I.A.W SRM 53-70-15-1A-1;[02] VERIFIED CORRECTIVE ACTION 1;[03] REMOVED ASD INNER CHORD IAW SRM 51-40-02;[04] LOCATED AND DRILLED NEW ASD MOP SILL P/N 147A8540U8 PO#822336 IAW SRM 51-40-05-0G-0 AND DWG# 147A8501 REV:B OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION #4;[06] INSTALLED INNER CREASE BEAM (ASD MOPSILL) IAW SRM 51-40-02 AND IAW DWG#147A8501;[07] VERIFIED CORRECTIVE ACTION #6;[08] VERIFIED TASK COMPLETE
